Lior Bary-Soroker
Lior Bary-Soroker
Professor of Mathematics, Tel Aviv University
כתובת אימייל מאומתת בדומיין tauex.tau.ac.il - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Shifted convolution and the Titchmarsh divisor problem over 픽q[t]
JC Andrade, L Bary-Soroker, Z Rudnick
Philosophical Transactions of the Royal Society A: Mathematical, Physical …, 2015
472015
Prime polynomials in short intervals and in arithmetic progressions
E Bank, L Bary-Soroker, L Rosenzweig
Duke Mathematical Journal 164 (2), 277-295, 2015
342015
Irreducible values of polynomials
L Bary-Soroker
Advances in Mathematics 229 (2), 854-874, 2012
232012
Open problems in the theory of ample fields
L Bary-Soroker, A Fehm
232012
Hardy–Littlewood tuple conjecture over large finite fields
L Bary-Soroker
International Mathematics Research Notices 2014 (2), 568-575, 2014
212014
Permanence criteria for semi-free profinite groups
L Bary-Soroker, D Haran, D Harbater
Mathematische Annalen 348 (3), 539-563, 2010
162010
On the function field analogue of Landau's theorem on sums of squares
L Bary-Soroker, Y Smilansky, A Wolf
Finite fields and their applications 39, 195-215, 2016
142016
Dirichlet’s theorem for polynomial rings
L Bary-Soroker
Proceedings of the American Mathematical Society 137 (1), 73-83, 2009
142009
Sums of two squares in short intervals in polynomial rings over finite fields
E Bank, L Bary-Soroker, A Fehm
American Journal of Mathematics 140 (4), 1113-1131, 2018
132018
Prime polynomial values of linear functions in short intervals
E Bank, L Bary-Soroker
Journal of Number Theory 151, 263-275, 2015
122015
Irreducible polynomials of bounded height
L Bary-Soroker, G Kozma
Duke Mathematical Journal 169 (4), 579-598, 2020
112020
Diamond theorem for a finitely generated free profinite group
L Bary-Soroker
Mathematische Annalen 336 (4), 949-961, 2006
102006
On varieties of Hilbert type
L Bary-Soroker, A Fehm, S Petersen
Annales de l'Institut Fourier 64 (5), 1893-1901, 2014
92014
On the Bateman-Horm Conjecture about Polynomial Rings
L Bary-Soroker, M Jarden
arXiv preprint arXiv:1203.0726, 2012
92012
PAC fields over finitely generated fields
L Bary-Soroker, M Jarden
Mathematische Zeitschrift 260 (2), 329-334, 2008
92008
Fully hilbertian fields
L Bary-Soroker, E Paran
Israel Journal of Mathematics 194 (2), 507-538, 2013
82013
Sieves and the minimal ramification problem
L Bary-Soroker, TM Schlank
Journal of the Institute of Mathematics of Jussieu 19 (3), 919-945, 2020
62020
The Sylow subgroups of the absolute Galois group Gal (Q)
L Bary-Soroker, M Jarden, D Neftin
Advances in Mathematics 284, 186-212, 2015
62015
On pseudo algebraically closed extensions of fields
L Bary-Soroker
Journal of Algebra 322 (6), 2082-2105, 2009
6*2009
Hilbertian fields and Galois representations
L Bary-Soroker, A Fehm, G Wiese
Journal für die reine und angewandte Mathematik (Crelles Journal) 2016 (712 …, 2016
52016
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20